# SDR GTIA2018013102382

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 22,743 hours, 10,319 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Damaged
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT IN REAR OF A/C. R&R DE OILER SEAL NR 2. IAW AMM 72-60-29. NO LEAKS NOTED. PERFORMED PACK BURN OUT IAW AMM 21-00-00-615-603-A. ENG 1 AND 2 RAN. NO SMELL NOTED A/C OK FOR SERVICE.
